Normalization of bundle holomorphic contractions and applications to dynamics
Annales de l'Institut Fourier, Volume 58 (2008) no. 6, p. 2137-2168

We establish a Poincaré-Dulac theorem for sequences (G n ) n of holomorphic contractions whose differentials d 0 G n split regularly. The resonant relations determining the normal forms hold on the moduli of the exponential rates of contraction. Our results are actually stated in the framework of bundle maps.

Such sequences of holomorphic contractions appear naturally as iterated inverse branches of endomorphisms of k . In this context, our normalization result allows to estimate precisely the distortions of ellipsoids along typical orbits. As an application, we show how the Lyapunov exponents of the equilibrium measure are approximated in terms of the multipliers of the repulsive cycles.

Nous démontrons un théorème de Poincaré-Dulac pour des suites de contractions holomorphes (G n ) n à différentielles d 0 G n scindées. Les relations de résonance qui déterminent les formes normales portent sur les modules des taux exponentiels de contractions. Les résultats sont formulés dans le cadre des applications fibrées.

De telles suites de contractions holomorphes apparaissent naturellement comme branches inverses d’endomorphismes de k . Dans ce contexte, notre résultat de normalisation nous permet d’estimer précisément les distorsions des ellipsoides le long d’orbites typiques. Nous en déduisons que les exposants de Lyapounov de la mesure d’équilibre sont approchés par les multiplicateurs des cycles répulsifs.

DOI : https://doi.org/10.5802/aif.2409
Classification:  37F10,  37G05,  32H50
Keywords: Normalization, Poincaré-Dulac theorem, Lyapounov exponents
@article{AIF_2008__58_6_2137_0,
     author = {Berteloot, Fran\c cois and Dupont, Christophe and Molino, Laura},
     title = {Normalization of bundle holomorphic contractions and applications to dynamics},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {58},
     number = {6},
     year = {2008},
     pages = {2137-2168},
     doi = {10.5802/aif.2409},
     mrnumber = {2473632},
     zbl = {1151.37038},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2008__58_6_2137_0}
}
Berteloot, François; Dupont, Christophe; Molino, Laura. Normalization of bundle holomorphic contractions and applications to dynamics. Annales de l'Institut Fourier, Volume 58 (2008) no. 6, pp. 2137-2168. doi : 10.5802/aif.2409. http://www.numdam.org/item/AIF_2008__58_6_2137_0/

[1] Bedford, E.; Lyubich, M.; Smillie, J. Distribution of periodic points of polynomial diffeomorphisms of C 2 , Invent. Math., Tome 114 (1993) no. 2, pp. 277-288 | Article | MR 1240639 | Zbl 0799.58039

[2] Berteloot, F. Méthodes de changement d’échelles en analyse complexe, Ann. Fac. Sci. Toulouse Math. (6), Tome 15 (2006) no. 3, pp. 427-483 | Article | Numdam | Zbl 1123.37019

[3] Berteloot, F.; Bassanelli, G. Bifurcation currents in holomorphic dynamics in k , J. Reine Angew. Math., Tome 608 (2007), pp. 201-235 | MR 2339474 | Zbl 1136.37025

[4] Berteloot, F.; Dupont, C. Une caractérisation des endomorphismes de Lattès par leur mesure de Green, Comment. Math. Helv., Tome 80 (2005) no. 2, pp. 433-454 | Article | MR 2142250 | Zbl 1079.37039

[5] Briend, J. Y.; Duval, J. Exposants de Liapounoff et distribution des points périodiques d’un endomorphisme de k , Acta Math., Tome 182 (1999) no. 2, pp. 143-157 | Article | Zbl pre01541209

[6] Dinh, T. C.; Sibony, N. Dynamique des applications d’allure polynomiale, J. Math. Pures Appl. (9), Tome 82 (2003) no. 4, pp. 367-423 | Zbl 1033.37023

[7] Fornæss, J. E.; Stensønes, B. Stable manifolds of holomorphic hyperbolic maps, Internat. J. Math., Tome 15 (2004) no. 8, pp. 749-758 | Article | MR 2097018 | Zbl 1071.32016

[8] Guysinsky, M.; Katok, A. Normal forms and invariant geometric structures for dynamical systems with invariant contracting foliations, Math. Res. Lett., Tome 5 (1998) no. 1-2, pp. 149-163 | MR 1618331 | Zbl 0988.37063

[9] Jonsson, M.; Varolin, D. Stable manifolds of holomorphic diffeomorphisms, Invent. Math., Tome 149 (2002) no. 2, pp. 409-430 | Article | MR 1918677 | Zbl 1048.37047

[10] Katok, A.; Hasselblatt, B. Introduction to the modern theory of dynamical systems, Cambridge Univ. Press (1995) | MR 1326374 | Zbl 0878.58020

[11] Katok, A.; Spatzier, R. Nonstationary normal forms and rigidity of group actions, Electron. Res. Announc. Amer. Math. Soc., Tome 2 (1996) no. 3, pp. 124-133 | Article | MR 1426721 | Zbl 0871.58073

[12] Peters, H. Perturbed basins of attraction, Math. Ann., Tome 337 (2007) no. 1, pp. 1-13 | Article | MR 2262775 | Zbl 1112.37037

[13] Rosay, J. P.; Rudin, W. Holomorphic maps from n to n , Trans. Amer. Math. Soc., Tome 310 (1988) no. 1, pp. 47-86 | Article | MR 929658 | Zbl 0708.58003

[14] Sibony, N. Dynamique des applications rationnelles de k , Dynamique et Géométrie Complexes, Panoramas et Synthèses, SMF et EDP Sciences, Tome 8 (1999) | MR 1760844 | Zbl 1020.37026

[15] Sternberg, S. Local contractions and a theorem by Poincaré, Am. J. Math., Tome 79 (1957), pp. 809-824 | Article | MR 96853 | Zbl 0080.29902

[16] Szpiro, L.; Tucker, T. J. Equidistribution and generalized Mahler measure (2005) (arXiv: math.NT/0510404)